# SDR VNAA0504001

- Difficulty date: April 2, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 2,465 hours, 2,379 cycles
- Engine: Ge CF343B1
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 2491 (CLT TO PIT) THE CAPTAIN'S DISPLAY CONTROL PANEL FAILED.  THE CREW FOLLOWED THE QRH, TRANSFERRED CONTROLS, AND MADE AN UNEVENTFUL LANDING AT DESTINATION.  MAINTENANCE FOUND CIRCUIT BREAKER C9 ON PANEL 4 OPEN.  THE CIRCUIT BREAKER WAS CLOSED AND THE DISPLAY CONTROL PANEL WAS OPERATIONALLY TESTED IAW CRJ 200 AMM 34-25-04-710-801.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
